# SDR AALA990673

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 17a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 17H INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 17H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
